# SDR DALA2024062806593

- Difficulty date: June 28, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 77,561 hours, 10,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3312 EMERGENCY LIGHTS INCLUDING ESCAPE PATH LIGHTING ARE ILLUMINATED WHEN THE EMER EXIT LT SWITCH IS IN TH "ARM" POSITION. CORRECTIVE ACTION: R/R EMER SWITCH PER A330 AWM 33-51-02 OPS CHK GOOD. (6040548)
